# SDR ASAA2017101722240

- Difficulty date: October 17, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 13,785 hours, 4,565 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Malfunctioned
- Location: Cockpit Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW OVERHEAT, RESET TWICE, FOLLOWED QRH.  SWITCH REMAINED OFF FOR REMAINDER OF THE FLT.  ACFT GROUNDED.  TROUBLESHOOT IAW WDM 30-41-11,  AND AMM 30-41-21-000-801. RT  WINDOW TERMINAL TAB READING 59 OHMS. SWITCHED TAB TO POSITION -1 TO MATCH RESISTANCE. OPS CHECKED NORMAL.
